Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 16, Number 78

All articles in this issue are freely accessible.

A numerical study of the relative class numbers of real quadratic integral domains
Harvey Cohn.
Math. Comp. 16 (1962), 127-140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144885
A very high-speed digital number sieve
D. G. Cantor, G. Estrin, A. S. Fraenkel and R. Turn.
Math. Comp. 16 (1962), 141-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146990
On finite difference methods of solution of the transport equation.
R. P. Pearce and A. R. Mitchell.
Math. Comp. 16 (1962), 155-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145680
Quadrature formulas for infinite integrals
W. M. Harper.
Math. Comp. 16 (1962), 170-175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145656
A modification of the Runge-Kutta fourth-order method
E. K. Blum.
Math. Comp. 16 (1962), 176-187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145661
A statistical study of randomness among the first $10,000$ digits of $𝜋$
R. K. Pathria.
Math. Comp. 16 (1962), 188-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144443
An extended table of roots of \[J’_{n}(x)Y’_{n} (𝛽x)-J’_{n}(𝛽x)Y’_{n}(x)=0.\]
John F. Bridge and Stanley W. Angrist.
Math. Comp. 16 (1962), 198-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146417
Polynomial and continued-fraction approximations for logarithmic functions
Kurt Spielberg.
Math. Comp. 16 (1962), 205-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145645
Some remarks on modular arithmetic and parallel computation
H. S. Shapiro.
Math. Comp. 16 (1962), 218-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146992
Permutations with Restricted Position
Frank Harary.
Math. Comp. 16 (1962), 222-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Evaluation of the zeros of cross-product Bessel functions
L. Jackson Laslett and William Lewish.
Math. Comp. 16 (1962), 226-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146416
On the computation of Lommel’s functions of two variables
J. Boersma.
Math. Comp. 16 (1962), 232-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146419
Additions to Cunningham’s factor table of $n^{4}+1$
A. Gloden.
Math. Comp. 16 (1962), 239-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144843
On the Generation of All Possible Stepwise Combinations
Gary Lotto.
Math. Comp. 16 (1962), 241-243
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generation of permutations by addition
John R. Howell.
Math. Comp. 16 (1962), 243-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144828
Multiple quadrature with central differences on one line
Herbert E. Salzer.
Math. Comp. 16 (1962), 244-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145655
New Mersenne primes
Alexander Hurwitz.
Math. Comp. 16 (1962), 249-251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146162
Reviews and Descriptions of Tables and Books
Math. Comp. 16 (1962), 252-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 16 (1962), 261-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 16 (1962), 262-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society